# SDR REXA2012111801688

- Difficulty date: November 18, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Aircraft time: 20,008 hours, 17,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FRONT FLOOR EMERGENCY LIGHT IS INOPERABLE.  REMOVED AND REPLACED FORWARD EMERGENCY FLOOR TRACK LIGHT IAW AMM 33-51-01.  OPS CHECK GOOD.
